Conditions of Finiteness and Algebraical Properties of Topological Spaces
Close
Articolul precedent
Articolul urmator
212 0
SM ISO690:2012
CHOBAN, Mitrofan. Conditions of Finiteness and Algebraical Properties of Topological Spaces. In: Conference of Mathematical Society of the Republic of Moldova. 4, 28 iunie - 2 iulie 2017, Chişinău. Chişinău: Centrul Editorial-Poligrafic al USM, 2017, pp. 197-200. ISBN 978-9975-71-915-5.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Conference of Mathematical Society of the Republic of Moldova
4, 2017
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chişinău, Moldova, 28 iunie - 2 iulie 2017

Conditions of Finiteness and Algebraical Properties of Topological Spaces

Pag. 197-200

Choban Mitrofan
 
Moldova Tiraspol State University
 
Disponibil în IBN: 4 octombrie 2017


Rezumat

It is determined that in aMal’cev F-space any compact subset is finite.

Cuvinte-cheie
Mal’cev algebra, pseudocompact space, bounded set, F-space

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName>Cioban, M.M.</creatorName>
<affiliation>Universitatea de Stat din Tiraspol, Moldova, Republica</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'>Conditions of Finiteness and Algebraical Properties of Topological Spaces</title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2017</publicationYear>
<relatedIdentifier relatedIdentifierType='ISBN' relationType='IsPartOf'>978-9975-71-915-5</relatedIdentifier>
<subjects>
<subject>Mal’cev algebra</subject>
<subject>pseudocompact space</subject>
<subject>bounded set</subject>
<subject>F-space</subject>
</subjects>
<dates>
<date dateType='Issued'>2017</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Conference Paper</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'>It is determined that in aMal’cev F-space any compact subset is finite.</description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>